Toward parametric Cohen-Macaulayfication of two-dimensional finite local cohomology domains.
Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 569-582
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
non-Cohen-Macaulayness of singularity, 2-dimensional local domain, finite local cohomology module, blowings-up
@article{MZ_1991__207_2_174289,
author = {Bernard Johnston},
title = {Toward parametric {Cohen-Macaulayfication} of two-dimensional finite local cohomology domains.},
journal = {Mathematische Zeitschrift},
pages = {569--582},
year = {1991},
volume = {207},
number = {2},
zbl = {0714.13017},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174289/}
}
Bernard Johnston. Toward parametric Cohen-Macaulayfication of two-dimensional finite local cohomology domains.. Mathematische Zeitschrift, Tome 207 (1991) no. 2, pp. 569-582. http://geodesic.mathdoc.fr/item/MZ_1991__207_2_174289/